# SDR RAIA2009012300001

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,462 hours, 20,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7934 - ORD - EMERGENCY LIGHT INOP AT SERVICE DOOR, FLOOD LIGHT.  MAINTENANCE REMOVED AND REPLACED BULBS IAW EMB 145 AMM OPS CHECK GOOD.
